# SDR UIEA2025040100422

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 85,368 hours, 17,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR HARD TO CLOSE FROM INSIDE. (REQ. ADJUSTMENT)( ADJUSTED DOOR HANDLE CLUTCH PAWL PER AMM 52-11-00. OPS CHECK NORMAL. NO FURTHER DEFECTS NOTED. )
